Rendiconti dell'Istituto di Matematica
dell'Università di Trieste

An International Journal of Mathematics

Published volumes

Volume 54 (2022)

1 page

Section 1

John Kalliongis; Ryo Ohashi
Art. No. 1, 44 pages
Orientation reversing finite abelian actions on RP3
Gabriele Inglese; Roberto Olmi
Art. No. 3, 10 pages
A note about the well-posedness of an Initial Boundary Value Problem for the heat equation in a layered domain
Souheyb Dehimi; Mohammed Hichem Mortad; Ahmed Bachir
Art. No. 7, 9 pages
Unbounded generalizations of the Fuglede-Putnam theorem
Paolo Lipparini
Art. No. 8, 9 pages
Products of sequentially compact spaces with no separability assumption
Sarbast Hussein; Salah Benyoucef
Art. No. 12, 10 pages
Analysis of existence and non-existence of limit cycles for a family of Kolmogorov systems
Horst Alzer; Man Kam Kwong
Art. No. 19, 17 pages
Monotonicity theorems and inequalities for certain sine sums

Section 2

TAGSS 2021 – Trieste Algebraic Geometry Summer School
2 pages
Gian Paolo Grosselli; Irene Spelta,
Art. No. 2, 18 pages
Explicit analysis of positive dimensional fibres of Pg,r and Xiao conjecture.
Pawel Borówka and Angela Ortega
Art. No. 14, 34 pages
Prym varieties and Prym map
Elham Izadi, Samir Canning, Yajnaseni Dutta and David Stapleton
Art. No. 15, 44 pages
Hyperkähler manifolds

Section 3

GO60 – Pure and Applied Algebraic Geometry celebrating Giorgio Ottaviani’s 60th birthday
2 pages
Ciro Ciliberto; Rick Miranda
Art. No. 4, 9 pages
Examples of non-effective rays at the boundary of the Mori cone of blow-ups of the plane
Irem Portakal; Bernd Sturmfels
Art. No. 5, 26 pages
Geometry of dependency equilibria
Hirotachi Abo; Robert Lazarsfeld; Gregory G. Smith
Art. No. 6, 15 pages
Ramification and discriminants of vector bundles and a quick proof of Bogomolov’s theorem
Vladimir Lazić; Frank-Olaf Schreyer
Art. No. 9, 15 pages
Birational geometry and the canonical ring of a family of determinantal 3-folds
Luca Chiantini
Art. No. 10, 11 pages
On the study of decompositions of forms in four variables
J. M. Landsberg
Art. No. 11, 21 pages
Secant varieties and the complexity of matrix multiplication
Wayne Ng Kwing King; Jean Vallès
Art. No. 13, 17 pages
New examples of free projective curves
Ada Boralevi; Emilia Mezzetti
Art. No. 16, 22 pages
Pencils of singular quadrics of constant rank and their orbits
Benjamin Biaggi; Jan Draisma; Tim Seynnaeve
Art. No. 17, 22 pages
On the quadratic equations for odeco tensors
Maria Lucia Fania; Antonio Lanteri
Art. No. 18, 33 pages
Hilbert curves of quadric fibrations over smooth surfaces